Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 68, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 20, 2025, 3:25 AM CDT for Chippewa County, Kandiyohi County, Swift County, Minnesota. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2025, 3:25 AM CDT (08:25 UTC)
- Expired
- Jun 20, 2025, 4:07 AM CDT
- In force
- 42 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Chippewa County, MN, Kandiyohi County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 131 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:40 AM CDT | HAIL 1 | 4 W Pennock, MN | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 9:11 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1319 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1988 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.0
The text
As transmitted.
493
WUUS53 KMPX 200825
SVRMPX
MNC023-067-151-200930-
/O.NEW.KMPX.SV.W.0068.250620T0825Z-250620T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
325 AM CDT Fri Jun 20 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southern Kandiyohi County in central Minnesota...
Northeastern Chippewa County in west central Minnesota...
Southeastern Swift County in west central Minnesota...
* Until 430 AM CDT.
* At 325 AM CDT, a severe thunderstorm was located near Kerkhoven,
or 17 miles west of Willmar, moving southeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
hail damage to roofs, siding, windows, and vehicles.
Expect wind damage to roofs, siding, and trees.
* Locations impacted include...
Willmar, Raymond, Kerkhoven, Prinsburg, Murdock, Pennock, Lake
Lillian, Blomkest, Svea, Thorpe, Priam and Willmar Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4515 9545 4524 9539 4507 9476 4489 9476
4489 9506 4508 9550
TIME...MOT...LOC 0825Z 295DEG 29KT 4514 9539
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
998
WWUS53 KMPX 200842
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
342 AM CDT Fri Jun 20 2025
MNC151-200852-
/O.CAN.KMPX.SV.W.0068.000000T0000Z-250620T0930Z/
Swift MN-
342 AM CDT Fri Jun 20 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN SWIFT
COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 4497 9525 4502 9537 4515 9538 4515 9523
4507 9476 4489 9476 4489 9505
TIME...MOT...LOC 0825Z 295DEG 29KT 4514 9538
$$
MNC023-067-200930-
/O.CON.KMPX.SV.W.0068.000000T0000Z-250620T0930Z/
Chippewa MN-Kandiyohi MN-
342 AM CDT Fri Jun 20 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR SOUTHERN KANDIYOHI AND NORTHEASTERN CHIPPEWA COUNTIES...
At 342 AM CDT, a severe thunderstorm was located near Raymond, or 9
miles southwest of Willmar, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Willmar, Raymond, Prinsburg, Pennock, Lake Lillian, Blomkest,
Svea, Thorpe, Priam and Willmar Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4497 9525 4502 9537 4515 9538 4515 9523
4507 9476 4489 9476 4489 9505
TIME...MOT...LOC 0825Z 295DEG 29KT 4514 9538
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH907
WWUS53 KMPX 200854
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
354 AM CDT Fri Jun 20 2025
MNC023-200904-
/O.CAN.KMPX.SV.W.0068.000000T0000Z-250620T0930Z/
Chippewa MN-
354 AM CDT Fri Jun 20 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN
CHIPPEWA COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 4513 9522 4513 9517 4507 9476 4489 9476
4489 9505 4496 9522
TIME...MOT...LOC 0842Z 295DEG 29KT 4508 9520
$$
MNC067-200930-
/O.CON.KMPX.SV.W.0068.000000T0000Z-250620T0930Z/
Kandiyohi MN-
354 AM CDT Fri Jun 20 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR SOUTHERN KANDIYOHI COUNTY...
At 354 AM CDT, a severe thunderstorm was located 7 miles south of
Willmar, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Willmar, Prinsburg, Lake Lillian, Blomkest, Svea, Thorpe and Priam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4513 9522 4513 9517 4507 9476 4489 9476
4489 9505 4496 9522
TIME...MOT...LOC 0842Z 295DEG 29KT 4508 9520
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH750
WWUS53 KMPX 200907
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
407 AM CDT Fri Jun 20 2025
MNC067-200917-
/O.CAN.KMPX.SV.W.0068.000000T0000Z-250620T0930Z/
Kandiyohi MN-
407 AM CDT Fri Jun 20 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHERN KANDIYOHI
COUNTY...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail,
gusty winds, and heavy rain are still possible with this
thunderstorm.
&&
LAT...LON 4513 9522 4513 9517 4507 9476 4489 9476
4489 9505 4496 9522
TIME...MOT...LOC 0854Z 295DEG 29KT 4504 9508
$$
BPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:01 AM CDT, 2 hours 24 minutes earlier. Its key messages:
- Thunderstorms likely tonight into Friday morning, with a few severe thunderstorms possible.
- Severe thunderstorms likely across northern Minnesota and Wisconsin late Friday night, still uncertain how far south the risk may extend into central Minnesota and west central Wisconsin.
- Hot and very humid this weekend with heat indices above 100 degrees. Extreme Heat Watches and Warnings are in effect.
- The active weather pattern continues next week with the potential for heavy rain.
Area forecast discussion, Jun 20, 1:01 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
101 AM CDT Fri Jun 20 2025
.KEY MESSAGES...
- Thunderstorms likely tonight into Friday morning, with a few
severe thunderstorms possible.
- Severe thunderstorms likely across northern Minnesota and
Wisconsin late Friday night, still uncertain how far south the
risk may extend into central Minnesota and west central Wisconsin.
- Hot and very humid this weekend with heat indices above 100
degrees. Extreme Heat Watches and Warnings are in effect.
- The active weather pattern continues next week with the
potential for heavy rain.
&&
.DISCUSSION...
Issued at 343 PM CDT Thu Jun 19 2025
A few showers and thunderstorms passed across western Wisconsin
earlier today, but since satellite imagery indicates just fair
wx cu at the moment. Temperatures are exceeding forecast values
today across west central MN with widespread 90s in the typical
warm areas, but quite impressive 97 and 95 degree readings in
Madison and Canby, respectively, at 3 PM. That will be a sign of
things to come in the next few days.
So far there have been no signs of renewed convective
development, but weak ripples in the mid levels combined with
increasing instability could spark a few thunderstorms later
this afternoon and early evening north of I-94. The main round
will come overnight as a strengthening 40-50 kt LLJ feeds a
complex of storms originating over southwestern ND this
afternoon. This complex will track east across southern ND, then
dive southeast along I-94 overnight. Moderately steep mid level
lapse rates (6-7 C/km) and 40-50 kts of deep layer shear could
give enough support for a few severe storms capable of large
hail and damaging winds. Strong moisture transport with the LLJ
impinging on the cluster of storms could result in some
backbuilding and heavy rainfall, but overall the complex will
be fairly progressive, reaching western Wisconsin by early
Friday morning. The LLJ will veer to the east and the remaining
convection will exit to southern WI by mid to late morning.
Behind the complex, a surface front/residual outflow will be
reinforced along or just south of I-94 and an impressive
temperature gradient should materialize by afternoon. Southeast
flow will keep highs generally in the mid 80s northeast of the
boundary, but the heat wave will begin building north into
southwestern MN. It's already in the upper 90s today in parts of
western MN, so it may reach 100 tomorrow as 925 mb temps
exceeding 30C begin to arrive. Potential of this would increase
if southeast winds become more south and downsloping aid in the
heating. Dew points near the front will surge into the mid 70s
by afternoon but could mix down into the 60s in southwestern MN
where the best mixing and hottest temps are forecast. Upgraded
the Extreme Heat Watch to a warning beginning Friday along and
south of the MN River, with a Heat Advisory buffering that to
the east where the combination of lower temperatures but higher
dew points could still result in heat indices near 100.
By Friday afternoon, a redevelopment of the LLJ should occur
and will strengthen markedly to 50-60 kts Friday night. The nose
of the jet will focus across central or northern MN. In
addition, as the hot and humid airmass begins to work in, 700 mb
temperatures could exceed +15C as early as late Friday
afternoon south of I-94 and greater than +18C area wide by
early Saturday morning. Not only does this point to significant
capping (+12C at 700 mb is a typical subjective isotherm to
determine if convection is supported or suppressed), but +18C would
be one of the hottest readings on record in the MPX sounding
climatological record. With the nose of the LLJ to the north and
unfavorable 700 mb temperatures across the southern half or two
thirds of MN, the better bet is for any thunderstorm
development to remain across northern MN Friday night. If an
intense MCS can develop and track eastward on the periphery of
the ridge, there's an outside chance it can penetrate deeper
into the more unfavorable area, but chances remain quite high
the southern end of it will remain north of I-94.
The airmass set for this weekend is quite impressive. The
strength of the ridge across the Ohio Valley will lead to
climatologically extreme heights and temperatures aloft across
parts of the Great Lakes and Upper Midwest. 850 mb temperatures
are expected to reach +25 to +27C with 925 mb temps of +28C to
+32C. This type of airmass will support highs in the mid 90s to
mid 100s. NBM highs have been running too cool, with some areas
below the NBM 5th percentile Saturday and Sunday. This is
likely due to bias correction from the last few weeks which
largely experienced anomalously cold temperatures. Forecast
soundings indicate mixing will be better than earlier expected
with gusts of 25 to 35 kts. This, combined with very hot air
aloft, points to the likelihood that temperatures could reach
what 850 and 925 mb temps suggest with dew points likely a bit
lower than what has been forecast. Increased highs to the mid to
upper 90s Saturday, with low to mid 100s out toward Madison.
Heat indices are still forecast to range from 105 to 110. The
watch was also upgraded to a warning across much of the rest of
the area beginning Saturday. Kept the watch going for portions
of western WI and central MN where slightly cooler temps could
lead to sub-warning heat indices, but even these areas will
probably be upgraded in the future.
Gusty winds Saturday night with dew points remaining in the
upper 60s to lower 70s will keep low temperatures well into the
70s or even low 80s. One thing to watch will be an approaching
front from the west as a shortwave progresses northeast across
the Plains. Some guidance bring the front into western MN at
least for a time Saturday night before retreating back to the
west early Sunday. Sunday shoudn't be quite as hot with the
intense bubble of hot air modifying some from Saturday, but
another day with heat indices around 105 is likely.
A cold front will push through Sunday night as a shortwave
breaks down the northwestern portion of the large ridge. The
ridge will keep southwest flow over the Plains and Upper Midwest
and won't allow the front to stray too far southeast. Continued
moisture advection along the boundary and favorable jet
dynamics will mean repeated rounds of showers and thunderstorms
early next week. There is some uncertainty where the boundary
will stall, but generally southern/eastern MN and WI southward
stand the best chance at heavy rainfall totals through midweek.
If the ridge is a bit stronger than forecast, then this could
shift northwest some. One thing that seems more certain will be
a significant cool down, especially with post frontal showers
and storms next week.
&&
.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 101 AM CDT Fri Jun 20 2025
Storms have developed and expanded across much of the area since
04Z. They will be moving east and should exit east central MN
around 12Z. Lots of instability and a strong low level jet are
evident, among other factors for the storms. After the storms,
MVFR ceilings look to be a good bet for a few hours, until
midday Friday. Friday afternoon looks dry with strong capping in
place.
KMSP...High confidence in strong storms getting to MSP after
07Z, per radar trends and recent CAMs. Fortunately, these
should clear out by 12z, with only the beginning of the morning
push being impacted. After the storms, MVFR ceilings look likely
but confidence on this is only medium.
/OUTLOOK FOR KMSP/
SAT-SUN...VFR. Wind SW 10-20G20-30kts.
MON...MVFR/RA likely, chc IFR/TSRA. Wind W-NW 10-20kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Extreme Heat Watch from Saturday afternoon through Sunday
evening for Douglas-Freeborn-Morrison-Todd.
Extreme Heat Warning from noon Saturday to 9 PM CDT Sunday for
Anoka-Benton-Carver-Chisago-Dakota-Goodhue-Hennepin-
Isanti-Kanabec-Kandiyohi-Le Sueur-McLeod-Meeker-Mille
Lacs-Pope-Ramsey-Rice-Scott-Sherburne-Sibley-Stearns-
Steele-Stevens-Swift-Waseca-Washington-Wright.
Heat Advisory from 2 PM this afternoon to noon CDT Saturday
for Freeborn-Kandiyohi-Le Sueur-McLeod-Meeker-Sibley-
Stevens-Swift-Waseca.
Extreme Heat Warning from noon today to 9 PM CDT Sunday for
Blue Earth-Brown-Chippewa-Faribault-Lac Qui Parle-Martin-
Nicollet-Redwood-Renville-Watonwan-Yellow Medicine.
WI...Extreme Heat Watch from Saturday afternoon through Sunday
evening for Barron-Chippewa-Dunn-Eau Claire-Pepin-Rusk.
Extreme Heat Warning from noon Saturday to 9 PM CDT Sunday for
Pierce-Polk-St. Croix.
&&
DISCUSSION...Borghoff
AVIATION...TDKHazardous weather outlook, Jun 19, 3:48 PM CDT, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 348 PM CDT Thu Jun 19 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 202100- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 348 PM CDT Thu Jun 19 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. A few severe thunderstorms are possible overnight, primarily along and north of Interstate 94. Large hail is the primary threat. Heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Extreme heat is expected beginning Friday across southwestern Minnesota, expanding across the remainder of the area Saturday and Sunday. Heat indices of 105 to 110 degrees are likely during the afternoon. In addition, low temperatures will be in the mid 70s to lower 80s, providing little relief from the heat. Complexes of thunderstorms Friday night will be confined mostly to northern Minnesota. However, some storms may impact parts of central Minnesota and northwest Wisconsin. Large hail and damaging winds would be possible. Multiple rounds of thunderstorms are likely next week, with the potential for heavy rain and flooding where thunderstorms train over the same areas. The threat is highest from southern Minnesota into western Wisconsin. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed overnight. Borghoff
In the hours before
Local storm report, Jun 20, 2:14 AM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
214 AM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM Tstm Wnd Gst 2 SSW Alexandria 45.87N 95.39W
06/20/2025 M70 MPH Douglas MN ASOS
Measured at Chandler Field.
&&
TDKLocal storm report, Jun 20, 2:27 AM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
227 AM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM Tstm Wnd Gst 2 WSW Evansville 46.00N 95.73W
06/20/2025 M62 MPH Douglas MN Mesonet
Measured by MNDOT RWIS.
&&
TDKLocal storm report, Jun 20, 2:38 AM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
238 AM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM Tstm Wnd Dmg Alexandria 45.89N 95.38W
06/20/2025 Douglas MN Law Enforcement
Trees reported down in Alexandria. Some
areas without power.
&&
TDKLocal storm report, Jun 20, 2:51 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
251 AM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 AM Tstm Wnd Gst 3 SSE Sauk Centre 45.71N 94.93W
06/20/2025 M66 MPH Stearns MN AWOS
Measured at the Sauk Centre airport. Fire
department reports power is out within Sauk
Centre.
&&
TDKSpecial weather statement, Jun 20, 3:01 AM CDT, 24 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 301 AM CDT Fri Jun 20 2025 MNZ056-057-065-200845- Renville MN-Kandiyohi MN-Chippewa MN- 301 AM CDT Fri Jun 20 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHIPPEWA... SOUTHWESTERN KANDIYOHI AND NORTHWESTERN RENVILLE COUNTIES UNTIL 345 AM CDT... At 301 AM CDT, Doppler radar was tracking a strong thunderstorm near Maynard, or 13 miles east of Montevideo, moving east at 35 mph. HAZARD...Wind gusts up to 50 mph and penny size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. The strong thunderstorm will be near... Maynard around 300 AM CDT. Clara City around 310 AM CDT. Prinsburg around 325 AM CDT. Other locations impacted by this strong thunderstorm include Gluek. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 4505 9549 4497 9488 4473 9498 4487 9556 TIME...MOT...LOC 0800Z 285DEG 30KT 4495 9546 MAX HAIL SIZE...0.75 IN MAX WIND GUST...50 MPH MPG
Special weather statement, Jun 20, 3:18 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
318 AM CDT Fri Jun 20 2025
MNZ055>057-200900-
Swift MN-Kandiyohi MN-Chippewa MN-
318 AM CDT Fri Jun 20 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHIPPEWA...
SOUTHWESTERN KANDIYOHI AND SOUTHEASTERN SWIFT COUNTIES UNTIL 4 AM
CDT...
At 318 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Murdock, or 19 miles northeast of Montevideo,
moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
The strong thunderstorm will be near...
Murdock around 325 AM CDT.
Kerkhoven around 330 AM CDT.
Raymond around 350 AM CDT.
Other locations impacted by this strong thunderstorm include
Pennock, Willmar Airport and Priam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4515 9558 4527 9550 4515 9499 4492 9513
4511 9561
TIME...MOT...LOC 0818Z 293DEG 27KT 4517 9549
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:27 PM CDT | Special Weather Statement | MPX | Stevens | 48 min |
| Jun 19, 11:33 PM CDT | Special Weather Statement | MPX | Chippewa | 42 min |
| Jun 20, 12:50 AM CDT | Special Weather Statement | MPX | Douglas | 40 min |
| Jun 20, 1:36 AM CDT | Special Weather Statement | MPX | Douglas | 54 min |
| Jun 20, 1:59 AM CDT | Severe Thunderstorm Warning | MPX | Douglas | 31 min |
| Jun 20, 2:08 AM CDT | Special Weather Statement | MPX | Martin | 52 min |
| Jun 20, 2:23 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 52 min |
| Jun 20, 3:01 AM CDT | Special Weather Statement | MPX | Renville | 44 min |
| Jun 20, 3:03 AM CDT | Severe Thunderstorm Warning | MPX | Stearns | 57 min |
| Jun 20, 3:18 AM CDT | Special Weather Statement | MPX | Kandiyohi | 42 min |
| Jun 20, 3:57 AM CDT | Special Weather Statement | MPX | Wright | 33 min |
| Jun 20, 4:09 AM CDT | Special Weather Statement | MPX | Le Sueur | 36 min |
| Jun 20, 4:10 AM CDT | Special Weather Statement | MPX | Renville | 35 min |
| Jun 20, 4:17 AM CDT | Special Weather Statement | MPX | Nicollet | 28 min |
| Jun 20, 4:42 AM CDT | Special Weather Statement | MPX | Nicollet | 33 min |
| Jun 20, 4:47 AM CDT | Special Weather Statement | MPX | Sibley | 43 min |
| Jun 20, 5:37 AM CDT | Special Weather Statement | MPX | Le Sueur | 38 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.